zbMATH — the first resource for mathematics

The existence of steady states for a bimolecular model with autocatalysis and saturation law. (English) Zbl 1401.35191
Summary: In this paper, a reaction-diffusion system known as a bimolecular model with autocatalysis and saturation law is considered. Firstly, we briefly obtain some characterizations for the positive solutions, including the a priori estimate of the positive solutions and the nonexistence of non-constant positive solution. Secondly, we emphatically discusses the bifurcation from the unique positive constant solution with both simple eigenvalues and double eigenvalues in one-dimensional case. Meanwhile, some other existence results are shown to supplement the analytical conclusions with the degree theory in \(N\) dimensional case.
35K57 Reaction-diffusion equations
35B35 Stability in context of PDEs
Full Text: DOI
[1] Bonilla, LL; Velarde, MG, Singular perturbations approach to the limit cycle and global patterns in a nonlinear diffusion-reaction problem with autocatalysis and saturation law, J. Math. Phys., 20, 2692-2703, (1979) · Zbl 0455.35107
[2] Ibanez, JL; Velarde, MG, Multiple steady states in a simple reaction-diffusion model with Michaelis-Menten (first-order Hinshelwood-Langmuir) saturation law: the limit of large separation in the two diffusion constants, J. Math. Phys., 19, 151-156, (1978)
[3] Peng, R.; Shi, J.; Wang, M., On stationary patterns of a reaction-diffusion model with autocatalysis and saturation law, Nonlinearity, 21, 1471, (2008) · Zbl 1148.35094
[4] Yi, F.; Liu, J.; Wei, J., Spatiotemporal pattern formation and multiple bifurcations in a diffusive bimolecular model, Nonlinear Anal. RWA, 11, 3770-3781, (2010) · Zbl 1203.35037
[5] Peng, R.; Yi, F., On spatiotemporal pattern formation in a diffusive bimolecular model, Discrete Contin. Dyn. Syst. Ser. B, 15, 217-230, (2011) · Zbl 1209.35142
[6] Zhou, J., Turing instability and Hopf bifurcation of a bimolecular model with autocatalysis and saturation law (Chinese), Acta Math. Sci., 37A, 366-373, (2017) · Zbl 1389.35069
[7] Lieberman, GM, Bounds for the steady-state Sel’kov model for arbitrary \(p\) in any number of dimensions, SIAM J. Math. Anal., 36, 1400-1406, (2005) · Zbl 1112.35062
[8] Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order. Springer, Berlin (2015) · Zbl 0361.35003
[9] Lieberman, G.M.: Second Order Parabolic Differential Equations. World scientific, Singapore (1996)
[10] Jia, Y.; Li, Y.; Wu, J., Qualitative analysis on positive steady-states for an autocatalytic reaction model in thermodynamics, Discrete Contin. Dyn. Syst., 37, 4785-4813, (2017) · Zbl 1371.35084
[11] Lou, Y.; Ni, WM, Diffusion, self-diffusion and cross-diffusion, J. Differ. Equ., 131, 79-131, (1996) · Zbl 0867.35032
[12] Yang, W.: Effect of cross-diffusion on the stationary problem of a predator-prey system with a protection zone. Comput. Math. Appl. (2018). https://doi.org/10.1016/j.camwa.2018.08.025
[13] Yang, W., Analysis on existence of bifurcation solutions for a predator-prey model with herd behavior, Appl. Math. Model., 53, 433-446, (2018)
[14] Yang, W., Existence and asymptotic behavior of solutions for a predator-prey system with a nonlinear growth rate, Acta Appl. Math., 152, 57-72, (2017) · Zbl 1387.35365
[15] Peng, R.; Shi, J., Non-existence of non-constant positive steady states of two Holling type-II predator-prey systems: strong interaction case, J. Differ. Equ., 247, 866-886, (2009) · Zbl 1169.35328
[16] Wu, D.; Yang, W., Analysis on bifurcation solutions of an atherosclerosis model, Nonlinear Anal. RWA, 39, 396-410, (2018) · Zbl 1379.35338
[17] Smoller, J.: Shock Waves and Reactiondiffusion Equations. Springer, Berlin (2012)
[18] Wang, M.: Nonlinear Elliptic Equations (Chinese). Science Press, Beijing (2010)
[19] Lou, Y.; Martínez, S.; Poláčik, P., Loops and branches of coexistence states in a Lotka-Volterra competition model, J. Differ. Equ., 230, 720-742, (2006) · Zbl 1154.35011
[20] Ye, Q., Li, Z., Wang, M., Wu, Y.: Introduction to Reaction-Diffusion Equations (in Chinese). Science Press, Beijing (2011)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.